# SDR SWAA2025082794271

- Difficulty date: July 22, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 40,285 hours, 19,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CLIP- ANGLE LOCATED AFT FACE BS 500H AT LEVEL STR 26R AT FWD CARGO COMPARTMENT.  REPLACED CLIP- ANGLE LOCATED AFT FACE BS 500H AT LEVEL STR 26R AT FWD CARGO COMPARTMENT AND FASTENERS. IAW  SRM 51-40-02-0G-0, AND DWG 143A7505 SHEET 123, REV-.
